# SDR 96FDEA01465

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167FE
- Make and model: Boeing 727-25C
- Aircraft serial: 18864
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivets
- Condition: Popped
- Location: Ctr Wing Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX INTERIOR FUEL TANK - POPPED RIVETS (2) AT AFT SPAR UPPER CHORD (STA 865, APPROX)  RBL 38.  INSTALLED UPPER CHORD REPAIR PER EA 7-5710-28852.
